# SDR DALA2022111507368

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2493542) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA= 947.5-967 AND LBL 25 AT W2 AREA. FLOOR SUPPORT BTW STA=947.5-967 AND LBL 25 AT W2 AREA WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
